MathSciNet Relay Station
MathSciNet bibliographic data
MR2775801 (2012c:47044) 47A57 (44A60 47A20)
Fialkow, Lawrence A. Solution of the truncated moment problem with variety $y=x\sp 3$. Trans. Amer. Math. Soc. 363 (2011), no. 6, 3133–3165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement